# SDR FDEA201211194090

- Difficulty date: November 19, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA31391
- Condition: Chafed
- Location: Bs 1009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CHAFED BS 1009, LONGERON 40 - 41R.  REPAIRED AS PER SRM 53-00-15 FIGURE 202 REPAIR 8 REVISION 51. EO 1-5100-7-5001 B2 PART 1.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 115.
